# SDR COEA2024110612807

- Difficulty date: September 25, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571502208
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WO 257175 NR 1 HEAVY CHECK  COE/MAJOR REPAIR: STRINGER 21L BETWEEN FRAMES 23-23A HAS 2 MIS-DRILLED HOLES. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00247703_01...24331 ISSUE A, DATED 10/31/2024.
